# SDR SWAA2025040102306

- Difficulty date: March 5, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221EF HAS TOP SURFACE DELAMINATION.<[01] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 221EF WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
